# SDR CA041117002

- Difficulty date: November 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,196 hours
- Engine: Pwa JT8D15A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: FRF6E2821P
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, J

## Discrepancy

(CAN) AT TOP OF CLIMB, THE SECOND OFFICER NOTED AND INFORMED THE CAPTAIN THAT THE NR 3 ENGINE OIL TEMP WAS WELL ABOVE REDLINE. CREW CARRIED OUT HIGH ENGINE OIL TEMP SUPPORT CHECKLIST WHICH RESULTS IN SHUTTING DOWN THE ENGINE.  CREW DUMPED APPROX. 13,000 LBS OF FUEL AND RETURNED TO DEPARTURE. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. TROUBLESHOOTING CARRIED OUT BY MAINTENANCE FOUND THE FIREWALL BULKHEAD CONNECTOR SHORTING OUT. AIRCRAFT IS AOG UNTIL REPAIRS AND VERIFICATION ENGINE RUNS CARRIED OUT.
